Translator Disclaimer
1 August 1999 The đť’ś-hypergeometric system associated with a monomial curve
Eduardo Cattani, Carlos D’Andrea, Alicia Dickenstein
Duke Math. J. 99(2): 179-207 (1 August 1999). DOI: 10.1215/S0012-7094-99-09908-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.99 • No. 2 • 1 August 1999
Back to Top